I can fall asleep at work at my desk even right after lunch which I nap through. Is this common and does it go away?
Yes you can ! I was given this med after a cardiac procedure. Now I am nearly constantly drowsy. Many BP meds can cause this. I am a veteran disabled nurse of many years. Anytime a healthcare provider says a med can not cause what a patient has, they are ignorant and have thrown away the concept that we are all physiologically unique. If you hear absolutes , find a new provider.
- Lisinopril Information for Consumers
- Lisinopril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lisinopril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Started taking lisinopril 4 days ago. Last 3 days, have had bloated stomach and pain. Caused by med?
Posted 7 Sep 2010 • 2 answers
Posted 18 Mar 2012 • 1 answer
Posted 16 Dec 2012 • 1 answer
Posted 7 Jul 2013 • 2 answers
Posted 29 Oct 2013 • 2 answers